|dark circes around eyes
Dec 21, 2008
HI , IVE JUST STARTED A NEW REGIME OF REYATAZ, EPIVIR , RITONIVIR AND VIREAD. IVE HAD THIS COMBINATION FOR 3 WEEKS NOW. IVE NOW GOT VERY DARK CIRCLES AROUND MY EYES WHICH HAVE APPEARED SINCE STARTING THE COMBINATION. COULD IT BE THE MEDICATION?
| Response from Dr. Henry
Dark circles under the eyes has not been reported as a side effect of your current combination (also I have had scores of patients on similar combinations without hearing that from patients in our own clinic). Rarely increased pigmentation can be seen with HIV meds but generally has not occured under the eyes. Lack of sleep can contribute to that appearance. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Semen After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Dry Mouth After Anal Sex Worried I Have HIV
- Flu Symptoms After Swallowing Cum Worried I Have HIV
- Purple Spots After Vaginal Sex With Condom Does It Mean I Have HIV
- Sore On Mouth After Handjob Worried I Have HIV
- Tingling In Feet After Insertive Anal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.